Rocky Mountain Journal of Mathematics

Convergence questions for limit periodic continued fractions

W.J. Thron and Haakon Waadeland

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 11, Number 4 (1981), 641-658.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1250128500

Digital Object Identifier
doi:10.1216/RMJ-1981-11-4-641

Mathematical Reviews number (MathSciNet)
MR639449

Zentralblatt MATH identifier
0482.30004

Citation

Thron, W.J.; Waadeland, Haakon. Convergence questions for limit periodic continued fractions. Rocky Mountain J. Math. 11 (1981), no. 4, 641--658. doi:10.1216/RMJ-1981-11-4-641. https://projecteuclid.org/euclid.rmjm/1250128500


Export citation